Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

More characterizations of $ H$-closed spaces


Author: James E. Joseph
Journal: Proc. Amer. Math. Soc. 63 (1977), 160-164
MSC: Primary 54D25
MathSciNet review: 0438288
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several characterizations of H-closed spaces are given along with some relating properties and examples.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D25

Retrieve articles in all journals with MSC: 54D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0438288-0
PII: S 0002-9939(1977)0438288-0
Keywords: H-closed spaces, graphs, projections
Article copyright: © Copyright 1977 American Mathematical Society